Doctor insights on:
Off Balance Feeling For A Few Months
Mild side effect: High dose Prednisone can disrupt your sleep and make you feel more on-edge or moody. If you are taking a Prednisone taper, make sure you are taking the medication early in the day and with food. If you are to take this medication on a chronic basis, contact your physician regarding your symptoms — a lower dose may not cause the problem. Do not stop a Prednisone taper without contacting MD! ...Read more
Various: Usually a few days to a week. ...Read more
Light from computer: U should have u'r eyes checked first. It would also help to place a dimming screen on the computer screen ...Read more
Go see your Dr: For a comprehensive medical evaluation and assessment. I'd recommend blood work to include thyroid test, urinalysis and ekg. Perhaps you just need some rest and relaxation. Life in this country is a rat race and there's no even rats to race. Go on vacation, go on a cruise. Life is too short. Have fun and god bless you friend! ...Read more
Dizzy: There are a lot of things it could be, but it's important to have it evaluated in person by a physician. As the Nike people say, just do it! ...Read more
Took an overdose of armor(30mg instead of 15mg). What should I do? Feeling a bit anxious and weak. How to balance?
Lately, every once in a while, when I wake up I feel extremely weak and off balance feeling like I am going to fall. The length is usually a few minute?
Weakness: Hello, feeling weak and sometimes dizzy after a sudden change in position from lying and sleeping to standing erect will cause a temporary lightheadedness. If this persists, review your symptoms with your doctor. A tilt test, evaluation for cardiac dysrhythmia and anemia may be recommended. Check with your doctor because most times this is a normal change in human physiology. ...Read more
Indirectly, yes.: Anxiety is anticipation of something frightening that isn't imminent. Like fear, it can activate the flight, fight or freeze response which triggers stress hormones. These hormones increase your heart and respiratory rate. If your respiratory rate exceeds your body's need for oxygen, you can experience symptoms of hyperventilation syndrome, some of which you describe in your note. ...Read more
I have feeling that i lost my balance. Its like sinking feeling in head and last just few seconds?
It may be due to dehydration. Drink enough water every day so that your urine is mostly colorless and see if that helps.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
What kind of symptoms can worrying causes? & why & how does this happen? I'm 21 worried bout my head pains I get & lil off balance feeling
anxiety: Nervousness, sweating, feeling short of breath can all be symptoms of anxiety or as you put it, worrying too much. Speaking with a mental health counselor or psychiatrist can be very helpful in dealing with what is worrying you at loud. There is a multitude of pharmacotherapies that can treat anxiety very effectively so it's not something you need to live with. ...Read more
For the past couple of months I've been feeling very off balance when I walk more like a bounce, this also hsppens when I sit or laydown sometimes?
IVe experienced a heavy feeling in the head accompanied by a feeling of being slightly off balance. I've never lost balance and fallen over. Is it ms?
Not necessarily: MS manifests in many ways but there are other far more common conditions which can cause the symptoms you described. The potential causes range from just a viral infection, sinus infection ...to neurologic disorders. You need to get examined by your doctor. ...Read more
I get extremely anxious in certain situations, feeling my earth is rising and losing balance. Taking xanax (alprazolam) 2x0.25 mg. Is there anydanger for my health?
Anxiety: Anxiety and stress is very common and can be very annoying to many people. Xanax (alprazolam) is an FDA Approved drug to treat anxiety. If taken too often and at higher doses, it may become addicting, so be sure to discuss how you take it with your Dr. There are many treatments for stress that can be used other than just medications, so be sure to discuss all options of management with your Dr. Best wishes ...Read more
Many possibilities: There could be many causes of your dizziness, ranging from heart problems to an inner problem, to a disorder affecting your cerebellum. You should see your primary doctor and have them decide if you need to see a neurologist, otolaryngologist or if it's a different problem. ...Read more
I have been feeling off balance for about 24 hours. Canyou tell me the dose for using Bonine for vertigo?
1-2 tabs 3 timesaday: For vertigo. You may get sleepy on this dose ...Read more
I woke up feeling like I had nausea and off balance i haven't really been getting inuff sleep im not sure if this has something to do with it?
Diagnosed with vestibular neuritis about 2 years ago. For the past 2 months I have been feeling out of balance every single day. Second opinion?
Vestibular Neuritis?: Vestibular neuritis refers to an inner ear disorder without an identifiable cause. It can occur as a single event or recurrent attacks frequently associated with nausea and/or vomiting and not necessarily associated with auditory symptoms. You should go back to the prior physician especially if he/she has previously performed audiometry and/or eng so a comparison can be performed. ...Read more
I've been feeling as thought everything is surreal. I don't feel like myself anymore and I've been so drained. I lose balance, and track time. Why?
Depression?: Get a psychiatric evaluation to determine severity of symptoms of what bothers you. Medications may be warranted. Also, find a reputable psychotherapist to help you figure out what depression means to you, and how to better deal with it. Optimally medication and therapy together works best. ...Read more
Eveytime I look down and look back up again I get this weird feeling like I can't keep my balance?
Vertigo?: It sounds like you are suffering from vertigo...a specific kind of dizziness caused by a problem in the semicircular canals — special tube-like structures inside the skull bones just inside the ears — which normally help us maintain our balance and sense of position. Occasionally, I can help a patient find relief using the Epley Maneuver, in which a series of position changes restore balance. ...Read more
Past couple of days feeling off balance again. This happens to me every other month. What could this be?
Coincide with period: Every OTHER month you feel unbalanced? Really? That is odd. Have you documented this on a running log? I know of nothing except MENSES that could be cyclically heavier & lighter causing perhaps, more anemia in certain months and hence more dizzies. Is this possible? Who gave you the dx of vestibular neuritis? Antihistamines can make you feel dizzy as well. Get to a neurologist and get more info. ...Read more
I've been dealing with off balance, swaying feeling for 7 months now, trying to figure out the cause. Help!
How do I balance spending time with my new four month baby boy and my husband evenly without feeling like im neglecting the other one?
E.A.S.Y.: E.A.S.Y. Help baby develop a pattern of eating when you decide. Preferably every 3-4 hours during daytime. After eating, keep her awake for 20-30 min. So she doesn't require feeding to prompt sleep. Place baby in separate area from eating for sleeping. Routines for sleep by 8pm. Then you time for a couple hours w spouse at end of the day. Hang in there. Dr. J. ...Read more
- Talk to a doctor online
- Off balance feeling for 2 months
- Off balance feeling
- Feeling light headed and off balance
- How to get rid of dizziness and feeling off balance?
- Feeling off balance like ground shifting
- Off balance
- Off balance
- Feeling nauseas for a few days
- Feeling off balance and tired